# SDR MASA200602008

- Difficulty date: August 1, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 2,838 hours, 2,149 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2783 PHX - SPOILER STAB, PITCH FEEL, ANS RUDDER LIMIT FAULT STATUS MESSAGES.  MX PERFORMED SSCU RESET AND SPOST TESTS, NO FAULTS NOTED.
